# SDR HEEA107686

- Difficulty date: January 2, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 16,701 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 7655200904104
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE ADJUSTED THE RIGHT HAND WEIGHT ON WHEELS SWITCH.
